# SDR SWAA082423

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 76,208 hours, 52,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND R2 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
